# SDR ASOA05497

- Difficulty date: June 7, 2005
- Submitted: June 27, 2005
- Operation: Air carrier
- Aircraft: N830AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7236
- Engine: Ge CF343B1
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: BF50390901
- Condition: Cracked
- Location: Emergency Light
- Component: Emergency Light, Bruce
- Component part number: BF10044004
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, THE EMERGENCY EXIT LIGHT LENS COVER ABOVE THE SERVICE DOOR WAS FOUND CRACKED.  MAINTENANCE REMOVED AND REPLACED THE LENS COVER ON THE EMERGENCY EXIT LIGHT ABOVE THE SERVICE DOOR.  (K)
